| Model Number |
1400300-15 |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/20/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the final report.
Event or Problem Description
It was reported during the procedure preparation that the hub of a 3x15mm nc trek neo balloon dilatation catheter (bdc), was noted to be separated when the bdc was removed from the dispenser hoop.The bdc was replaced with another balloon catheter and the procedure was completed.There was no patient involvement nor clinical delay reported.No additional information was provided.
Additional Manufacturer Narrative
Visual inspection was performed on the returned device.The reported hub/sidearm separation was confirmed.Production record and corrective and preventative actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a review of the complaint history identified no other similar complaints from this lot.The investigation determined that the hub/sidearm separation appears to be related to a potential product quality issue.The issue is being addressed per internal operating procedures.Abbott vascular will continue to trend the performance of these devices.H6 correction: health effect impact code updated from 4656 to 2199 e1 correction: initial reporter: updated from (b)(6).
Event or Problem Description
Subsequent to the initially filed information, the device was received and the return analysis revealed that the use state for the device received dose not match what was reported.The balloon dilatation catheter (bdc) was returned with blood in the guide wire lumen.There was contrast in the inflation lumen.The balloon was loosely folded.It was confirmed that the separated hub was noted as the device was being advanced onto the guidewire just before entering the tuohy [valve] after being after being successfully prepared with no issues.The source of the blood was noted to be from the hands of the operators.No additional information was provided.